Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Headache and bloodshot eyes. On blood pressure medications and testostorone replacement. Any thoughts?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
over about the last 30 days I have had a tension in the back of the head that does not hurt but feels like pressure. Last Sunday when I woke up i noticed that my eys were very blood shot and it seemed like i had strained my eyes. I went to the eye doctor and he told me I had a eye infection and gave me medication drops to see if this would help. A week later I still have the blood shot eyes and I have the headace that has moved from the back of the head to all over. What are your thoughts. I am on 3 different blood pressure medications and I am also on testostorone replacement. When my blood work was last done my test levels were at 950 and I have a slightly elevated Igf-1 level of 237. I am 50 years old
Posted Fri, 15 Nov 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 56 minutes later
Brief Answer:
get some investigations evaluation and med advise

Detailed Answer:
Hi Fitness....
Welcome to Healthcare Magic.
The headache you have mentioned can be a tension headache related to day to day strain.
It may be related to uncontrolled blood pressure if that is the case.
Eye injection and generalised headache may also be indicative of serious infections of brain like meningitis.
Some times dengue fever may present like this.
The testosterone and IGF are not likely offenders.
You should get investigated, complete blood counts, renal function test and dengue serology and I'd needed a CT scan of brain may be helpful.
You should get a clinical evaluation by a physician of your locality.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor